# SDR AALA202111158407

- Difficulty date: November 9, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737*
- Aircraft serial: 40769
- Aircraft time: 29,449 hours, 12,248 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Condition: Damaged
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1L ENTRY DOOR WEAR DAMAGE. **SUPPLEMENTAL REPORT: REPAIRED UPPER LATCH ROLLER ARM IAW CMM 52-16-12, REPLACED DOOR SWITCH STRIKER PLATE (AALA202111150063) WITH NEW IAW AMM 52-71-11, AND REPAIRED LOWER LATCH ROLLER ARM (AALA202111154358) IAW CMM 52-16-12, OPS CHECK GOOD.** (CLOSED)
